# SDR UPS03840968

- Difficulty date: July 7, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS DO NOT CHECK.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.   OPS CKS OK.
